| Model Number |
MMT-523LNAL |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the reservoir was unable to lock in place when inserted into pump and pump had partial display.The customer¿s blood glucose level was unknown at the time of the incident.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received unable to perform the displacement accuracy test due to complete broken reservoir tube lip and missing reservoir tube o-ring noted.The p-cap not locks into the reservoir compartment properly due to completely broken reservoir tube lip noted.No missing segment/partial display anomaly noted.